# SDR AALA201602159003

- Difficulty date: February 12, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 92,634 hours, 30,013 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED, ACFT WAS GNDED.  CREW NOTED A STATUS MSG, RT ENG OH LP1, RESULTING IN THE ACFT RETURNING WHERE IT LANDED SAFELY WITH NO INCIDENTS REPORTED.  NO EMER WAS DECLARED & THE ACFT DID NOT LAND OVERWEIGHT.  REPLACED THE NR 2 ENG NACELLE OVERHEAT DETECTOR IAW AMM 26-11-01.  REPAIRED A DAMAGED WIRE HARNESS FOR THE NACELLE OVERHEAT DETECTOR IAW SPWM 20-24-22.  ACCOMPLISHED A SATISFACTORY OPERATIONAL TEST IAW AMM 26-11-01 STEP I.  PLEASE SEE AALA201602159004.
